# SDR 2000UALA00165

- Difficulty date: April 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 20,358 hours, 12,957 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT INOPERABLE FROM 11 A, B AND C TO THE AFT GALLEY.  REPLACED DEFECTIVE RIBBON CABLE, OPERATIONAL CHECK NORMAL.
